# SDR A6WA201140617

- Difficulty date: July 17, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE IS CRACKED.  REMOVED UNSERVICEABLE RT OBLIQUE ANGLE AND INSTALLED SERVICEABLE RT OBLIQUE ANGLE PN 601-35012-52 IAW SRM 51-42-06, 51-40-11, 51-42-21, 51-23-00, 51-25-16 AND REO 601R-53-61-985.
